# SDR USAA951011

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 370
- Part time: 27,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 5 INCHES AT STATION 370 AT FORWARD ENTRY THRESHOLD.  REPLACED Z-ANGLE.  REPAIRED PER BOEING DRAWING 65C80735.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
